# SDR FDEA2020042760792

- Difficulty date: April 26, 2020
- Submitted: April 28, 2020
- Operation: Air carrier
- Aircraft: N963FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24368
- Aircraft time: 73,168 hours, 25,151 cycles
- Engine: Rroyce RB211535*
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Seal
- Part number: LJ76187
- Condition: Cracked
- Location: Exhaust Nozzle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 EXHAUST NOZZLE 6 OCLOCK POSITION CASE DRAIN SUPPORT PLATE CRACKED REMOVED AND REPLACED SEAL  PER B757 SRM 51-40-02-OG AND RR EIPC 78-11-04-03
